Posted by annemarie (22.214.171.124) on February 02, 2002 at 11:35:37:
In Reply to: Jonny's right... posted by Margi on February 01, 2002 at 17:27:43:
maybe because you dislike grapefruits so, Margi? lol.
Grapefruit makes the Vera stay longer in your body, that's what it does, so doctors cannot be sure how much of it will be available at what time and in what quantities.
If you take Vera for heart problems (which clusterheads in the main DON'T do) eating grapefruit along with your Verapamil means your body may get a wrong dose at the wrong moment and yes, if you have a heart problem that MAY be dangerous.
If you have ALWAYS eaten grapefruit and took your Vera daily, nothing is going to happen to you; doctors advise to KEEP on taking the grapefruit, so as not to upset the dose your body has gotten used to.
I am off Vera right now, but I have taken a grapefruit a day for umpteen years and I will continue to do so, even with Vera.
Post a Followup